Acute gastroduodenal mucosal injury after cisplatin plus etoposide chemotherapy. Clinical and endoscopic study.

@article{Sartori1991AcuteGM,
  title={Acute gastroduodenal mucosal injury after cisplatin plus etoposide chemotherapy. Clinical and endoscopic study.},
  author={Sergio Sartori and I -L Finn{\'e} Nielsen and Antonio Maestri and D Beltrami and Lucio Trevisani and P Pazzi},
  journal={Oncology},
  year={1991},
  volume={48 5},
  pages={356-61}
}
The effects on gastric and duodenal mucosa induced by cisplatin plus etoposide (PE) chemotherapy were investigated in 32 patients with lung cancer. They were submitted to gastroduodenoscopy before receiving cisplatin 100 mg/m2 (day 1) plus etoposide at a mean dose of 107 mg/m2 (days 1, 3 and 5). Endoscopic examination was repeated on day 8. Before chemotherapy, 22 patients showed normal endoscopic appearance and 10 minimal lesions (3 or fewer erosions). After chemotherapy, 16 remained normal, 1… CONTINUE READING